Non-collapsed spaces with Ricci curvature bounded from below

Guido De Philippis, Nicola Gigli

Research output: Contribution to journalArticle

Abstract

— We propose a definition of non-collapsed space with Ricci curvature bounded from below and we prove the versions of Colding’s volume convergence theorem and of Cheeger-Colding dimension gap estimate for RCD spaces. In particular this establishes the stability of non-collapsed spaces under non-collapsed Gromov-Hausdorff convergence.

Original languageEnglish (US)
Pages (from-to)613-650
Number of pages38
JournalJournal de l'Ecole Polytechnique - Mathematiques
Volume5
DOIs
StatePublished - 2018

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-collapsed spaces with Ricci curvature bounded from below'. Together they form a unique fingerprint.

  • Cite this